# SDR MASA20210205053

- Difficulty date: January 19, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 36,831 hours, 30,158 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: CN6242001007
- Condition: Cracked
- Location: Lt Upper Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON EXTERNAL SKIN OF LT UPPER TRANS COWL.  EXTERNAL SKIN WAS REPAIRED PER REO 690-54-21-369 REV. --
